# SDR 2006FA0000795

- Difficulty date: May 24, 2006
- Submitted: August 17, 2006
- Operation: General aviation
- Aircraft: N229AC
- Make and model: Skrsky S64E
- Aircraft serial: 64018
- Aircraft time: 4,898 hours
- Engine: Pwa JFTD12A4A
- System (JASC): 6410 · Tail Rotor Blades
- Part: Spar
- Part number: 6516100001043
- Part serial: 64V52384507
- Condition: Cracked
- Location: T/R Blade
- Part time: 39,689 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(REF NR: MDR06-088)  IB SIDE OF SPAR ON TRAILING EDGE HAS A CRACK.  THE CRACK IS APPROX .482 INCH LONG AND RUNS FROM TIP END OF BLADE, DOWN INTO THE SCREW HOLE COUNTERSINK.  BLADE HAS ACCUMULATED 660.4 HOURS SINCE LAST REPAIR.  (K)
